I took fin for 7 months, no sides really. Three weeks after quitting my penis became cold, I lost my libido and I’m javing difficulties with erections. No other sides at all. Could this go away? Could this just be a hormone imbalance? Its been 2.5 months since stopping fin.
Sorry, it’s PFS
There were also people in the hair loss community in Korea who reported six months of recovery. Prepare yourself.
So it might go away with time? Nice, gave me a good boost in optimism. I just turned 18 so I really dont want to lose my life.
Also, most of my sides worsened when I found this site.
Well then it’s likely placebo is playing a role in your side effects.
While there isn’t a test for PFS as we’re not quite sure what’s causing it, it’s quite likely you have some sort of hormonal imbalance along with some anxiety (as your statement about your sides getting worse after finding this site)
I’d just try and live a healthy lifestyle and give it some time. Also avoid any supplements, drugs, etc.
Quick update: slight increase in libido. I can feel some movement in my penis when faced with sexual things. Also, my penis is normal temp. So no more cold penis.
I’m gonna keep updating. Today I put on some porn to see if I get a reaction. I get normal boners, but slower and with some touching.
In addition, hair seens to be slightly thinning. Ejaculate is more watery than before though, and it seems like my boners are slightly bent by the axel.
It’s so so early on, I really would just try and ride it out for a good three months.
I’m not sensing “horror panic” from your posts which is ace, so yes as you’ve got “No other sides at all” I’d say it looks good for you.
Best of luck, it can indeed and probably will all go away.
Follow what others users sad. You can also speak with a urologist or endocrinology in order to do some good tests.
You find the list of clinician in Foundation site.
Let us updated
Replys like this make me feel so good. Thank you.
Update: I think I’m feeling better by the day. Weak spontaneous erections and I can maintain erections. Everytime I convince myself I’m gonna be fine I remember reading stories on this site that convince me otherwise. Thats probably my biggest problem.
Hey dude hope you are doing fine, have you ever experienced flaccid hourglass shape or size\girth loss when erect? Ever recovered if so? We are the same about the convinving thing. Yeah. My orgasms feels very pleasureless these days, i get depressed and realize im not still ok…
My penis sure as narrowed. Nothing else.
UPDATE: I am getting spontaneous erections from time to time. Also I can get erect hard, just no libido to speak of. I am fortunate to have very supportive people around me, but as a person in a political office in my country, this is really making every day a constant chore. Morning wood is back, which is something. My doctor said he has treated post finasteride side effects with nebido with success, but I dont know about that. Mental sides are getting worse. Penis has a pain on the left side and has narrowed, but wrinkly glands are gone.